# SDR SIMA200312716

- Difficulty date: April 20, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION SERVICE DOOR FORWARD SILL CORRODED.  REMOVED CORRODED FORWARD SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM 51-40-02.  (M)
